American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Donatella Donatelli and Pierangelo Marcati. Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems. Trans. Amer. Math. Soc. 356 (2004) 2093-2121. MR 2031055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Harumi Hattori. Nonlinear stability of rarefaction waves for a viscoelastic material with memory . Trans. Amer. Math. Soc. 342 (1994) 645-669. MR 1157614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Luc Joly and Jeffrey Rauch. Justification of multidimensional single phase semilinear geometric optics . Trans. Amer. Math. Soc. 330 (1992) 599-623. MR 1073774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. T. Joseph. Boundary layers in approximate solutions . Trans. Amer. Math. Soc. 314 (1989) 709-726. MR 929660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Claude Bardos and Jeffrey Rauch. Maximal positive boundary value problems as limits of singular perturbation problems . Trans. Amer. Math. Soc. 270 (1982) 377-408. MR 645322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1